# SDR HNAA2011909060025

- Difficulty date: September 5, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 45,835 hours, 42,272 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

#1 BLEED VALVE EICAS MESSAGE ON TAKE-OFF.   REMOVED AND REPLACED NR 1 BLEED VALVE IN IAW AMM 36-11-05-000/400-801A.  OPS CHECK NR 1 BLEED IAW AMM 36-00-00-700-803A.  OPS CHECK GOOD AT THIS TIME.OK FOR SERVICE
